# SDR W8PA970103

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100022702
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT AT ROW 8 IS MISSING LENS.  INSTALLED LENS.  (M)
